Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/93854
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Integrated and explicit boundary conditions of electromagnetic fields at arbitrary interfaces between two anisotropic media
Author: Zhou, B.
Heinson, G.
Rivera-Rios, A.
Citation: Journal of Electromagnetic Analysis and Applications, 2015; 7(3):75-88
Publisher: Scientific Research Publishing
Issue Date: 2015
ISSN: 1942-0730
1942-0749
Statement of
Responsibility: 
Bing Zhou, Graham Heinson, Aixa Rivera-Rios
Abstract: This paper derives two new integrated and explicit boundary conditions, named the “explicit normal version” and “explicit tangential versions” respectively for electromagnetic fields at an arbitrary interface between two anisotropic media. The new versions combine two implicit boundary equations into a single explicit matrix formula and reveal the boundary values linked by a 3 × 3 matrix, which depends on the interface topography and model property tensors. We analytically demonstrate the new versions equivalent to the common implicit boundary conditions and their application to transformation of the boundary values in the boundary integral equations. We also give two synthetic examples that show recovery of the boundary values on a hill and a ridge, and highlight the advantage of the new versions of being a simpler and more straightforward method to compute the electromagnetic boundary values.
Rights: Copyright © 2015 by authors and Scientific Research Publishing Inc. This work is licensed under the Creative Commons Attribution International License (CC BY). http://creativecommons.org/licenses/by/4.0/
RMID: 0030031665
DOI: 10.4236/jemaa.2015.73009
Appears in Collections:Geology & Geophysics publications

Files in This Item:
File Description SizeFormat 
hdl_93854.pdfPublished version1.1 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.